# SDR ASAA2014041607484

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,472 hours, 7,200 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT "FMS DISAGREE" MESSAGE ANNUNCIATED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND RESTORED BOTH FMC'S.
